Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have stomach pain. Done colonoscopy. Where to go next?

this is going on for four months. I saw two gastro drs. I took many many test including a cononoscopy. and every other test the Dr. suggested..Iwatch my diet and still have stomach pain upper and lower and dont know where to go next and I also went to an allergest and he found nothing. Still feel the same way I did four months ago. Cheryl
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
if you have done all the testes include abdominal ultrasound, upper endoscopy, teste for hyperacidity and all these are normal, the next step is to consult a cardiologyst.
if you have done the consult with cardiologyst and everything is normal, i think that the your gastrointestinal system is a bit stressed. you dont have any organic problem but you have fuctional gastrointestinal problems.
I recommend to avoid the stress as it possible,be careful with diet and make much more physical activity.
best regards
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor